# SDR HALA95164

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bolt
- Part number: 71658H11108
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING ACCOMPLISHMENT OF SPECIAL CARD ITEM NR 3950-1F, FOUND RIGHT FORWARD VERTICAL STABILIZER ATTACH BOLT CRACKED, LOCATED UNDER LEADING EDGE WRAP AROUND PANEL.  REPLACED RIGHT FRONT SPAR VERTICAL STABILIZER ATTACH BOLT WITH P/N 3D0031-20-86.  (M)
